# SDR ASMF201111008

- Difficulty date: November 13, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 37,993 hours, 27,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9198
- Condition: Failed
- Location: Bleed Air
- Part time: 18,746 hours, 9,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DURING CLIMB THE LT ENGINE PURGE INDICATED 5 PSI, SO THE FLIGHT CREW ACCOMPLISHED THE QRH 2.6 PROCEDURE.  MX PERFORMED THE FIM 36-10, TASK 804 DETECTING VALUES WITHIN LIMITS, NO FAILURE WAS FOUND; REFUEL WAS PERFORMED.  AS A PRECAUTION, THE ENGINE BLEED AIR SYS WAS CHECKED, THE BLEED AIR CONTROL REGULATOR WAS REPLACED IAW MM 36-11-03 AND THE PNEUMATIC SYS SHUTOFF VALVE WAS REPLACED IAW MM 36-11-04, ALL CORRECT.
